×

zbMATH — the first resource for mathematics

Martingales and stochastic integrals in the theory of continuous trading. (English) Zbl 0482.60097

MSC:
60K30 Applications of queueing theory (congestion, allocation, storage, traffic, etc.)
91-02 Research exposition (monographs, survey articles) pertaining to game theory, economics, and finance
60H05 Stochastic integrals
60G44 Martingales with continuous parameter
91B99 Mathematical economics
91G20 Derivative securities (option pricing, hedging, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bachelier, L., Theory of speculation, () · JFM 31.0241.02
[2] Black, F.; Scholes, M., The pricing of options and corporate liabilities, J. polit. econom., 81, 637-659, (1973) · Zbl 1092.91524
[3] Bremaud, P.; Jacod, J., Processus ponctuels et martingales: resultats recents sur la modelisation et la filtrage, Advances in appl. probability, 9, 362-416, (1977) · Zbl 0369.60059
[4] Clarke, J.M.C., The representation of functionals of Brownian motion by stochastic integrals, Ann. math. statist., Ann. math. statist., 42, 1282-1295, (1971), Correction · Zbl 0213.19402
[5] Cox, J.; Ross, S., The valuation of options for alternative stochastic processes, J. fin. econom., 3, 145-166, (1976)
[6] Cox, J.C.; Ross, S.A.; Rubenstein, M., Option pricing: A simplified approach, J. fin. econom., 7, 229-263, (1979) · Zbl 1131.91333
[7] Davis, M.H.A.; Varaiya, P.P., The multiplicity of an increasing family of σ-fields, Ann. probab., 2, 958-963, (1974) · Zbl 0292.60071
[8] Dellacherie, C.; Dellacherie, C., Integrales stochastique par rapport aux processus de Wiener et de Poisson, (), 495-26
[9] Dellacherie, C., Un survol de la theorie de l’integrale stochastique, Stochastic process. appl., 10, 115-144, (1980) · Zbl 0436.60043
[10] Dellacherie, C.; Meyer, P.-A., Probabilities and potentials, (1978), North-Holland New York
[11] Dudley, R.M., Wiener functionals as ito integrals, Ann. probab., 5, 140-141, (1977) · Zbl 0359.60071
[12] Girsanov, I.I., On transforming a certain class of stochastic processes by absolutely continuous substitution of measures, Theory probab. appl., 5, 285-301, (1960) · Zbl 0100.34004
[13] Harrison, J.M.; Kreps, D.M., Martingales and arbitrage in multiperiod securities markets, J. econom. theory, 20, 381-408, (1979) · Zbl 0431.90019
[14] Ito, K., Multiple Wiener integral, J. math. soc. Japan, 3, 158-169, (1951) · Zbl 0044.12202
[15] Jacod, J., Multivariate point processes: predictable projection, Radon-Nikodym derivative, representation of martingales, Z. wahrscheinlichkeitstheorie und verw. gebiete, 31, 235-253, (1975) · Zbl 0302.60032
[16] Jacod, J., Un theorème de representation pour LES martingales discontinues, Z. wahrscheinlichkeitstheorie und verw. gebiete, 35, 1-37, (1976) · Zbl 0315.60026
[17] Jacod, J., A general theorem of representation for martingales, (), 37-53
[18] Jacod, J., Calcul stochastique et problèmes de martingales, () · Zbl 0414.60053
[19] Jacod, J.; Yor, M., Etudes des solutions extremales et representation integrale des solutions pour certains problèmes de martingales, Z. wahrscheinlichkeitstheorie und verw. gebiete, 83-125, (1977) · Zbl 0346.60032
[20] Kreps, D.M., Multiperiod securities and the efficient allocation of risk: A comment on the Black-Scholes option pricing model, U-NBER conference on the economics of information and uncertainty, (1979), Boston, U.S.A.
[21] Kreps, D.M., Three essays on capital markets, ()
[22] D.M. Kreps, Arbitrage and equilibrium in economies with infinitely many commodities, J. Math. Econom., to appear. · Zbl 0454.90010
[23] Kunita, H.; Watanabe, S., On square integrable martingales, Nagoya math. J., 30, 209-245, (1967) · Zbl 0167.46602
[24] Liptser, R.S.; Shiryaev, A.N., Statistics of random processes, Vol. I, (1977), Springer New York
[25] Magill, M.; Constantinides, G., Portfolio selection with transaction costs, J. econom. theory, 13, 245-263, (1976) · Zbl 0361.90001
[26] Merton, R.C., Lifetime portfolio selection under uncertainty, the continuous-time case, Rev. econom. stud. LI, 247-257, (1969)
[27] Merton, R.C., Optimum consumption and portfolio rules in a continuous-time model, J. econom. theory, 3, 373-413, (1971) · Zbl 1011.91502
[28] Merton, R.C., Theory of rational option pricing, Bell J. econom. management sci., 4, 141-183, (1973) · Zbl 1257.91043
[29] Merton, R.C., Option pricing when underlying stock returns are discontinuous, J. fin. econom., 3, 125-144, (1976) · Zbl 1131.91344
[30] Merton, R.C., On the pricing of contingent claims and the modigliani-Miller theorem, J. fin. econom., 5, 241-249, (1977)
[31] Metivier, M.; Pellaumail, J., Stochastic integration, (1980), Academic Press New York · Zbl 0463.60004
[32] Meyer, P.-A., Un cours sur LES integrales stochastiques, (), 245-400
[33] Meyer, P.-A., Introduction au calcul differentiel stochastique, (), 91-108
[34] Samuelson, P.A., Rational theory of warrant pricing, Ind. management rev., 6, 13-39, (1965)
[35] Samuelson, P.A., Mathematics of speculative price, SIAM rev., xx, 1-42, (1973) · Zbl 0261.90009
[36] Sharpe, W., Investments, (1978), Prentice-Hall Englewood Cliffs, NJ
[37] Smith, C.W., Option pricing: A review, J. fin. econom., 3, 3-51, (1976)
[38] Williams, D., Diffusions, Markov processes and martingales, Vol. 1, (1979), Wiley New York
[39] Yor, M., Sous-espaces denses dans L^{1} ou H1 et representation des martingales, (), 265-309
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.